advertisement
Question
Posted by: Jenna | 2004/10/25

Can you put on weight if you leave the pill

Hi doc and ladies

I would like to know if it is possible to put on weight once you leave the pill. I stopping using oral contraceptives at the beginning of October, and so far I have put on about 6 kg's. I don't understand this since I excercise regularly and eat sensibly. Is it possible that my hormones are messed up right now? Do I need to be worried or see a doctor about this?

I appreciate your input, thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This does happen in some women. It has only beeen a short while since you stopped the Pill, so wait a bit longer and see.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement